MathSciNet Relay Station
MathSciNet bibliographic data
MR725989 (85h:65078) 65F15 (15A18)
Boley, Daniel; Golub, Gene H. A modified method for reconstructing periodic Jacobi matrices. Math. Comp. 42 (1984), no. 165, 143–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement